# SDR AWKA20141224001

- Difficulty date: December 20, 2014
- Submitted: December 25, 2014
- Operation: Air carrier
- Aircraft: N756XJ
- Make and model: Cessna 750
- Aircraft serial: 7500256
- Aircraft time: 8,962 hours, 4,599 cycles
- System (JASC): 2430 · DC Generating System
- Part: Diode
- Condition: Failed
- Location: Electrical Sys
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: H

## Discrepancy

WHILE ON DESCENT, FLIGHT CREW RECEIVED A GEN OFF R AMBER CAS MSG.  THE APU WAS THEN STARTED TO BRING THE APU GEN ONLINE & WITHIN MOMENTS THERE WAS AN APU GEN OFF AMBER CAS MSG POSTED.  DURING THIS TIME THE BATTERY CROSS TIE WAS CLOSED & SOON REOPENED DUE TO A 500 AMP DRAW ON THE LT SIDE.  WITH DISTRACTIONS FROM THE ELEC MALFUNCTION THEY OVERSHOT THE FINAL & ELECTED TO GO AROUND WITH FLAPS AT 15 & GEAR UP.  ON VECTORS BACK TO THE RUNWAY THEY RECEIVED A BATT 2 O’TEMP AMBER CAS MSG, SO BATTERY 2 WAS TURNED OFF IAW THE CHECKLIST.  AN EMER WAS DECLARED AT THIS POINT.  ALSO POSTED WAS AN AMBER DAU 2 FAIL, FOLLOWED BY DU’S 4  & 5, FMS 2, NR 2 RADIO & GEAR INDICATION, ALL ITEMS ON RT EMER BUS & RT MAIN BUS FAILED.  WHEN SELECTED THE GEAR & FLAPS FAILED TO EXTEND, THE EMER GEAR EXTENSION WAS UTILIZED & GEAR DOWN WAS VERIFIED BY THE TOWER.  AN UNEVENTFUL LANDING WAS ACCOMPLISHED.  THE RT BATTERY WAS NOT BEING CHARGED BY THE GEN.  TRANSORB PN S3106-5 & DIODES PN S3106-3 WERE REPLACED WITH NEW & FUNCTIONAL CHECKS WERE FOUND TO BE NORMAL.  THE LG PNEUMATIC OVERRIDE VLV & EMER GEAR RELEASE HANDLE WERE RESET TO NORMAL POSITION.  MULTIPLE GEAR SWING FUNCTIONAL CHECKS PERFORMED WITH NO DEFECTS NOTED.
